Pasting of two processes with independent increments

Authors

  • I. B. Kirichinskaya

Abstract

A terminating stochastically continuous strictly Markov process is obtained as a result of pasting two nonterminating homogeneous stochastically continuous Markov processes with independent increments, one of which is semicontinuous. It is shown that this process can be extended to a complete homogeneous stochastically continuous strictly Markov Feller process. Previously, this problem has been solved by the author under stronger restrictions-both pasting processes were semicontinuous.

Published

25.04.1993

Issue

Section

Research articles

How to Cite

Kirichinskaya, I. B. “Pasting of Two Processes With Independent Increments”. Ukrains’kyi Matematychnyi Zhurnal, vol. 45, no. 4, Apr. 1993, pp. 487–491, https://umj.imath.kiev.ua/index.php/umj/article/view/5836.